# SDR ASAA2022081239490

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 1,911 hours, 554 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: 7011030000
- Part serial: 4K46Y5
- Condition: Inoperative
- Location: E.E Bay
- Part time: 1,993 hours, 577 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SATCOM ON FMC. GROUNDED - YES.    REMOVED AND REPLACED SATCOM SDU PER B737-9  AMM 23-15-01.
